MathSciNet Relay Station
MathSciNet bibliographic data
MR1704829 (2000e:35195) 35Q53 (76B25 76D33)
Pego, Robert L.; Quintero, José Raúl Two-dimensional solitary waves for a Benney-Luke equation. Phys. D 132 (1999), no. 4, 476–496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement